# SDR IPXA2021071541679

- Difficulty date: July 7, 2021
- Submitted: July 15, 2021
- Operation: Air carrier
- Aircraft: N144UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0827
- Aircraft time: 22,586 hours, 13,942 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Intercostal
- Part number: A5040194200
- Condition: Cracked
- Location: Lt Wing Te
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:A300LT WING BELOW #4 SPOILER O/B HINGE ARM WING FIXED T/E END RIB INTER-COSTAL WEB CRACKED.REMOVED,FABRICATED,AND INSTALLED IAW SRM 51-40-21.
